# SDR 04FDEA02987

- Difficulty date: October 25, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N12347, DURING PASSENGER TO FREIGHT COVERSION: ON PANEL 7208-1 RT SIDE, FOUND BY ULTRASONIC INSPECTION NR 1 HOLE WITH CRACK L .2500 INCH AT 1INCH FROM BOTTOM.  POSITION NR 3, SHORE AIRCRAFT AS REQUIRED IAW SB 55-16, REPLACE CRACKED PANEL IAW SB 55-16 FIG 4  GRUP 1 AND EA 8-510-70126.
